Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Will Betnasol and Neurobion injections cure musculoskeletal pain ?

sir i have muskuloskelatal pain frm many years ...i used many medicine n checkup but no cure doctor consult to me that u should used this two inj. inj. betnesol and injection.neurabion
Asked On : Fri, 20 May 2011
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Betnesol, is a cortisone(reserve) drug used for specific purpose & in emergency only
it is not advisable to use daily.If you use deliberately "U" will have to face Hormonal Imbalance,as cortisone is one of the Hormone secreted by adrenal glands.
What was the diagnosis made?What "R" the investigations done?we can cure diseases when we know the root cause,when we don't know the root cause we can lessen the suffering,and prolong life."U" wrote doctor consult advised "U"what type of doctor he is .Now a days every one suggests medicines and free advice .No qualified & experienced DR advises like that."U" "R" mis guided.
Answered: Fri, 20 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor